# SDR UPS203280

- Difficulty date: May 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212UP
- Make and model: Boeing 727247
- Aircraft serial: 21392
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Inop
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

WHILE IN C CHECK, MAINTENANCE FOUND CRACK ON LT WING, I/B MID FLAP, LWR T/E CHORD AT THE I/B AFT FLAP, I/B TRACK CUTOUT, I/B AFT FLAP ACTUATING MECHANISM CUTOUT AND THE AFT FLAP I/B CENTER TRACK CUTOUT.  REPLACED CHORD PER SRM 51-30-2, 51-40-4, OHM20-50-01.
